# SDR IPXA201403052164

- Difficulty date: March 3, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, WARNING LIGHT FAILED TO ILLUMINATED AND DOOR EXIT LIGHTS REMAINED ON.  ACCOMPLISHED ADJUSTMENT TEST OF EMERGENCY LIGHTS, NO FAULTS NOTED IAW AMM 33-55-00.
